# SDR 2006FA0000828

- Difficulty date: July 27, 2006
- Submitted: August 23, 2006
- Operation: General aviation
- Aircraft: N533BM
- Make and model: Cessna 172S
- Aircraft serial: 172S8340
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 05010105365
- Condition: Frayed
- Location: Rt Aileron
- Part time: 5,687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRFRAME IT WAS FOUND THAT THE RT AILERON CROSSOVER CABLE WAS FRAYED AT THE FAIRLEAD ASSY.  THE PROBABLE CAUSE IS THE CABLE RUBBING AGAINST THE FAIRLEAD ASSY.  A POSSIBLE SOLUTION IS TO MAKE THE FAIRLEAD ASSY OUT OF A SOFTER MATERIAL.  (K)
